| Catalog Number |
00584305100 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery the femoral drill is dull, needs excessive force to drill in.The drill was then stuck, could not get out.A delay less than 30 min was reported.A backup device was not available.No injury reported.
Additional Manufacturer Narrative
The associated complaint device was not returned.We recommend that all re-usable instruments be routinely inspected for wear/damage and replaced as necessary.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.